# SDR DALA13014740944

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Beam
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOOR FRAME LOWER BEAM BS 636-693 PROJECTION LONGERON 28RT AT MID CARGO COMPARTMENT.   REPAIR DOUBLER INSTALLED IAW SRM 53-05, FIG 123.  REQUIRED INSPECTION COMPLETED.
